Skip navigation
Please use this identifier to cite or link to this item: http://repository.iitr.ac.in/handle/123456789/10402
Full metadata record
DC FieldValueLanguage
dc.contributor.authorMohan, Manil T.-
dc.contributor.authorSritharan S.S.-
dc.date.accessioned2020-10-15T12:06:01Z-
dc.date.available2020-10-15T12:06:01Z-
dc.date.issued2016-
dc.identifier.citationEvolution Equations and Control Theory (2016), 5(2): 273-302-
dc.identifier.issn21632472-
dc.identifier.urihttps://doi.org/10.3934/eect.2016005-
dc.identifier.urihttp://repository.iitr.ac.in/handle/123456789/10402-
dc.description.abstractIn this work we establish the local solvability of quasilinear symmetric hyperbolic system using local monotonicity method and frequency truncation method. The existence of an optimal control is also proved as an application of these methods. © 2016, American Institute of Mathematical Sciences. All rights reserved.-
dc.language.isoen_US-
dc.publisherAmerican Institute of Mathematical Sciences-
dc.relation.ispartofEvolution Equations and Control Theory-
dc.subjectCommutator estimates-
dc.subjectLocal monotonicity-
dc.subjectMinty-browder-
dc.subjectOptimal control-
dc.subjectQuasilinear symmetric hyperbolic equations-
dc.titleNew methods for local solvability of quasilinear symmetric hyperbolic systems-
dc.typeArticle-
dc.scopusid54397249600-
dc.scopusid16220206800-
dc.affiliationMohan, M.T., Department of Mathematics and Statistics, Air Force Institute of Technology, 2950 Hobson Way, Wright Patterson Air Force Base, OH 45433, United States-
dc.affiliationSritharan, S.S., Office of the Provost and Vice Chancellor, Air Force Institute of Technology, 2950 Hobson Way, Wright Patterson Air Force Base, OH 45433, United States-
Appears in Collections:Journal Publications [MA]

Files in This Item:
There are no files associated with this item.
Show simple item record


Items in Repository are protected by copyright, with all rights reserved, unless otherwise indicated.